Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Pain in lower left side of abdomen, have yellowish stools, painful, tingling down the left leg. Any ideas ?

I have been having pain in my lower left side of the abdomen off and on for w=awhile now and its getting worse. I wake up in the morning when I feel my stools enter a certain area. and discomfort lasts until I go and sometimes longer. Have been having yellowish stools, flattened and painful to go even tho its small. My body temp has been dropping and has been as low as 95.5 several times. My blood work and Thyroid tests- done last week- were great. I feel awful. Eating only plain yogurt, smooties and a baked potato helped a bit but still hurts. Can feel tingling down my left leg and my back feels funny too. No drinking for over 12 years, mentioning because all docs have asked. Any ideas?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Lower left abdominal pain can be caused by urinary tract infection, diverticulitis, ovarian cyst, ovarian infection. Such pain associated with back pain and same side leg pain indicates urinary tract infection. With this condition, frequent urinating and pain while urinating can appear.
It is advisable to have urine analysis and abdominal ultrasound. If no findings, gynecologist consult and transvaginal ultrasound should be also done.

Hope this will help.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor